# SDR SWIA200211563

- Difficulty date: December 8, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 9,146 hours, 8,611 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM CHANNELS 1 AND 2 FAILED ON TAKEOFF.  STAB TRIM AND MACH TRIM CAUTION MESSAGES.  RETURNED TO MEM.  PERFORMED BITE CHECK OF HSTCU.  HSTCU SHOWS NO FAULTS IAW AMM 7-41-00.  SYSTEM OPS CHECK GOOD.
